Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Zoloft And Night Sweats


  • Please log in to reply
11 replies to this topic

#1 snowqueen

snowqueen

    Newbie

  • Newbie
  • Pip
  • 9 posts

Posted 02 December 2007 - 12:17 PM

Hi all

I noticed that every night now I have been waking up in a sweat. I am not hot at all. I looked on line and read that this is a side effect of zoloft.
Before my last doctors appointment, the night sweats were every so often and I mentioned that to my doctor. She told me I can try a different medication and I said no because I wanted to give it a chance. Since she raised the dose that appointment, it just seemed to get worse.

Is it worth trying a different medication?

#2 DeeBear

DeeBear

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 3,012 posts
  • Gender:Male
  • Location:Mississippi

Posted 02 December 2007 - 08:49 PM

I haven't had night sweats on zoloft, but I did on Celexa when I was on it. It is rather common from what I understand. I also sweated much more than normal during the daytime, so you may need to drink more water to make sure you're hydrated.

Whenever my dose is adjusted I tend to see the startup side effects return for a day or so, so seeing changes when your dose is adjusted is normal. The night sweats did gradually diminish as the Celexa started kicking in, so I hope you'll see the same result on zoloft.

How long have you been taking zoloft? You sound as though you're just starting.

Take care,
Dewayne
I'm not a complete *****. Some parts are missing.
Please don't drive me crazy. I can walk from here.
If life is a joke, then I don't get it.
I'm just mentally ill. It's the rest of the world that's crazy.
Posted ImagePosted Image

#3 JCee

JCee

    Newbie

  • Newbie
  • Pip
  • 34 posts
  • Location:MO

Posted 04 December 2007 - 09:05 PM

The wife takes Zoloft and gets them. I'm on Cymbalta and get them as well, although not as often as she does. For both of us it's been getting less frequent the longer we stay on the same dosage level. I'd expect them to subside in another week or two.

#4 rattman

rattman

    Advanced Member

  • Advanced Member
  • PipPipPipPip
  • 293 posts
  • Location:Montana

Posted 09 December 2007 - 05:36 AM

Hi all

I noticed that every night now I have been waking up in a sweat. I am not hot at all. I looked on line and read that this is a side effect of zoloft.
Before my last doctors appointment, the night sweats were every so often and I mentioned that to my doctor. She told me I can try a different medication and I said no because I wanted to give it a chance. Since she raised the dose that appointment, it just seemed to get worse.

Is it worth trying a different medication?

The first 10 years I was on Zoloft, I had night sweats VERY bad -- but I got used to them and when I went off it I felt like my body wasn't getting rid of toxins as well because I wasn't sweating like I was on Zoloft.

The higher the dose you are on -- the more you'll sweat at night. At 50mg, not much at all -- 100mg more -- at 200mg I would literally wake up and have to move to the other side of the bed because it was like someone dumped water on the sheets.

This time I've been on ZOloft (100mg) for 6 months -- and the night sweats aren't that bad -- and honestly -- doesn't bother me at all -- sweating is good to rid your body of toxins -- and better to sweat while sleeping than in the middle of the day in a meeting ;)

#5 christalonely

christalonely

    Member

  • Member
  • PipPipPip
  • 202 posts
  • Location:Canada

Posted 09 December 2007 - 10:56 AM

I used to get night sweats on zoloft when I first stared taking zoloft..now it tends to be less.

- Christa Lynn





If you do what you've always done, you'll get what you always gotten.


#6 buffs94

buffs94

    Newbie

  • Newbie
  • Pip
  • 13 posts

Posted 09 December 2007 - 11:29 AM

Hi, I've been on Zoloft for probably 4 years and I have not experienced this. Talk to your doctor. He may need to change the dosage or the medication type.

#7 DeeBear

DeeBear

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 3,012 posts
  • Gender:Male
  • Location:Mississippi

Posted 09 December 2007 - 06:51 PM

I haven't had this either, but the max dose I've been on is 150mg. I have had profuse sweating on another med, and from what I understand it's fairly common, especially on startup. For me, this always improved as the meds kicked in.

Take care,
Dewayne
I'm not a complete *****. Some parts are missing.
Please don't drive me crazy. I can walk from here.
If life is a joke, then I don't get it.
I'm just mentally ill. It's the rest of the world that's crazy.
Posted ImagePosted Image

#8 Sheepwoman

Sheepwoman

    Administrative Mod/Coordinator

  • Admin Team- Mod/Administrator
  • 27,850 posts
  • Gender:Female
  • Location:Santa Rosa CA

Posted 11 December 2007 - 10:14 AM

I've been on Zoloft for a few years. Have the night sweats as well as in the day. They no longer bother me as the benefits received far outweigh the sweats.
Sheepwoman :hearts:
It is not the life I lived; but the life I leave behind. Posted Image
Sheepwoman

God will give you no more than you can handle. This is all a test to see if you are really ready for the good things that are going to come your way. All this pain is going to come back and make me stronger.-Clarence Clemmons 1942-2011

Everything I know, I know because I love. Leo Tolstoy War and Peace

#9 sydsan

sydsan

    Newbie

  • Newbie
  • Pip
  • 8 posts

Posted 14 December 2007 - 06:58 PM

Yes, I have defintely noticed night sweating.

#10 Tim W

Tim W

    Newbie

  • Newbie
  • Pip
  • 5 posts

Posted 02 January 2008 - 10:32 PM

I have the sweats with both Zoloft and now on Cymbalta. odd thing is the sweats with Cymbalta started after a month of taking it

#11 snowbear

snowbear

    Newbie

  • Newbie
  • Pip
  • 13 posts
  • Gender:Female

Posted 03 January 2008 - 10:32 AM

I've had night sweats on Zoloft also. I has them the first 3 days of starting at 50mg, then they subsided. I just started 75mg 3days ago and now I just feel sweaty all the time!

#12 DeeBear

DeeBear

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 3,012 posts
  • Gender:Male
  • Location:Mississippi

Posted 03 January 2008 - 07:43 PM

Whenever my dose is adjusted upward, such as in the fall/winter, the SE's often come back for a day or two. I've been lucky, though, they never hang around for long.

I hope yours pass quickly, too.

Take care,
Dewayne
I'm not a complete *****. Some parts are missing.
Please don't drive me crazy. I can walk from here.
If life is a joke, then I don't get it.
I'm just mentally ill. It's the rest of the world that's crazy.
Posted ImagePosted Image




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users